# SDR 2008UALA01949

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR WAY FLOOR CREASE BEAM UPPER SURFACE CORRODED BS 1006-947 WL 208 RBL 51".   SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, REPLACED CREASE BEAM.
